# SDR FDEA201710102897

- Difficulty date: October 10, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 62,397 hours, 22,528 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Valve
- Condition: Failed
- Location: Fuel Drain
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, FUEL DUMPING OUT OF DRAIN MAST FOR THE TANK  DRAIN,   FOUND OUT OF LIMITS IAW AMM.  THE NR 2 ENGINE FUEL DRAIN TANK VALVE WAS REPLACED IAW AMM 71-71-05-4 REV 120.0 AND ENGINE RUNS PERFORMED IAW AMM 71-00-00-5-3,  REV 120.  ALL GOOD, NO FUEL LEAKS AFTER SHUTDOWN.
